eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       WellConnected

Review: could Paxil cause Noises or buzzing in the ears (Tinnitus)?





Summary: Noises or buzzing in the ears is found among people who take Paxil, especially for people who are female, 40-49 old, have been taking the drug for 6 - 12 months, also take medication Paxil cr, and have Depression.

We study 68,442 people who have side effects while taking Paxil from FDA and social media. Among them, 839 have Noises or buzzing in the ears. Find out below who they are, when they have Noises or buzzing in the ears and more.

You are not alone: join a mobile support group for people who take Paxil and have Noises or buzzing in the ears >>>

Paxil

Paxil has active ingredients of paroxetine hydrochloride. It is often used in depression. (latest outcomes from Paxil 70,267 users)

Noises or buzzing in the ears

Noises or buzzing in the ears (a ringing in the ears) has been reported by people with depression, high blood pressure, osteoporosis, high blood cholesterol, stress and anxiety.(latest reports from Noises or buzzing in the ears 19,879 patients)

On Nov, 27, 2014: 68,437 people reported to have side effects when taking Paxil. Among them, 839 people (1.23%) have Noises Or Buzzing In The Ears.

Trend of Noises or buzzing in the ears in Paxil reports

Time on Paxil when people have Noises or buzzing in the ears * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Noises or buzzing in the ears7.94%15.08%20.63%17.86%20.63%13.89%3.97%

Age of people who have Noises or buzzing in the ears when taking Paxil * :

0-12-910-1920-2930-3940-4950-5960+
Noises or buzzing in the ears0.14%0.56%4.09%7.76%19.61%29.90%15.94%22.00%

Severity of Noises or buzzing in the ears when taking Paxil ** :

leastmoderateseveremost severe
Noises or buzzing in the ears28.57%57.14%0.00%14.29%

How people recovered from Noises or buzzing in the ears ** :

while on the drugafter off the drugnot yet
Noises or buzzing in the ears0.00%33.33%66.67%

Top conditions involved for these people * :

  1. Depression (221 people, 26.34%)
  2. Anxiety (87 people, 10.37%)
  3. Hypertension (37 people, 4.41%)
  4. Fluid retention (25 people, 2.98%)
  5. Pain (25 people, 2.98%)

Top co-used drugs for these people * :

  1. Paxil cr (135 people, 16.09%)
  2. Xanax (86 people, 10.25%)
  3. Hydrochlorothiazide (78 people, 9.30%)
  4. Aspirin (69 people, 8.22%)
  5. Lipitor (60 people, 7.15%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Noises Or Buzzing In The Ears while taking Paxil?

You are not alone! Join a mobile support group:
- support group for people who take Paxil and have Noises Or Buzzing In The Ears
- support group for people who take Paxil
- support group for people who have Noises Or Buzzing In The Ears

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Paxil, Noises or buzzing in the ears

You may be interested at these reviews (Write a review):

  • Ringing in the ears from linzess
    (Posted by a 23 year old woman who has Ringing In The Ears, and takes Linzess)
    I started Linzess about a month ago, taking it about every three days. It was my miracle pill, until recently when I started having ringing in my ears. I am stopping the medication in hopes that the ringing will subside.

  • Bedwetting with paxil and wellbutrin
    (Posted by a 38 year old man who has Bedwetting, and takes Wellbutrin Xl, Paxil)
    I have been using both of these drugs and now have bedwetting issues 5 times a week on average. I would rate the bedwetting as moderate about a6/10 but my wife and I can live with this as she had made the comment " you are back to the man I married ". I started taking these due to depression about ...

  • Side effects of using terazosin
    (Posted by a 64 year old woman who has Ringing In The Ears, and takes Terazosin Hydrochloride)
    I have been on terazosin for 9 days. The ringing in my ears is unbearable, dizzy in the night if I wake up to use the bathroom, intermittent throbbing heartbeat. Also very significant is dramatic decrease in libido and difficulty achieving satisfaction. Dose started at 5 mg at night, reduced to 2 ...

  • Still ill after several years
    (Posted by a 43 year old man who has Sweating, Headache, Vertigo, Restlessness, Throat - Sore, Pain - Joints, Fatigue - Chronic, Tinnitus, Chronic Sinusitis, and takes Beconase Aq)
    I became ill several years ago. It all started with a head cold that lasted a few months and left me with Tinnitus and chronic sinusitis. After a nose operation and many visits to the doc and hospital, I am no closer to felling better or being cured. My doc gave me Beconase Aq at first and th ...

  • Novocaine at the dentist office
    (Posted by a 19 year old girl who has Polycystic Ovarian Syndrome (PCOS), and takes Paxil, Novocain)
    Novocain makes me shake, makes my blood rush through my hands so bad that others can feel it just by touching them, and makes my breasts hurt.

More reviews for: Paxil, Noises or buzzing in the ears

Recent related drug studies (Check your drugs):

  • A study of side effects of Paroxetine Hydrochloride for a patient with Bipolar Ii Disorder. The patient has Diarrhea
    Comments: I have been on various SSRI drugs over the years of suffering Bipolar2. Recently I was prescribed Paxil and within 3 weeks was suffering chronic diarrhea after a very sudden onset. I carried on suffering and then decided to come off of the Paxil. I do not have insurance and have weened myself off of ...
  • A study of side effects of Baclofen for a patient with Hereditary Spastic Paraplegia. The patient has Ringing In The Ears (a ringing in the ears)
    Comments: Have ringing in the ears and feel that it could not be because of sound it must be because of something else. It is to high it must be of the medicne I eat. Have even ringing in the left ear but very high in my righ. Same type of sound on both sides of the ears ringing sound. Help please? What me ...
  • A study of side effects of Triamterene And Hydrochlorothiazide for a patient with High Blood Pressure. The patient has Sinusitis (inflammation of sinus), Psoriasis (immune-mediated disease that affects the skin), Eczema (patches of skin become rough and inflamed, with itching and bleeding blisters), Tinnitus (a ringing in the ears)
    Comments: I have no ear wax. My ears stop producing wax 4 years ago after a bad case of itching, and after using prescription ear drops and going to the doctor biweekly for a month to let doctor squirt a puff of powder in each ear. After all of this no more ear wax, and I woke up with left ear stopped up, and ...
  • A study of side effects of Paxil Cr for a patient with Generalised Anxiety Disorder. The patient has Heart Palpitations (feelings or sensations that your heart is pounding or racing)
    Comments: In the process of weaning off seroxat. went from 6mg to 0mg and went cold turkey. then back on 12mg and getting palpitation and insomnia for 1 week. Is the palpitation a withdrawal symptom or condition? When I was on 6mg I was fine with no palpitation or anxiety attack.
  • A study of side effects of Tirosint for a patient with Hypothyroidism. The patient has Brain Stem Glioma (cancerous glioma tumour in the brainstem), Ringing In The Ears (a ringing in the ears), Vertigo - Positional (disorder arising in the inner ear cause vertigo)
    Comments: I had a radiation treatment 2 summers ago to stop the function of my thyroid due to Grave's dis ease (HYPERTHYROIDISM). I went from brand name synthroidown to a generic version they was switched by my doctor to Tirosint in June 2014. I noticed mild dizziness only occasionally until about a month ago ...

More related studies for: Paxil, Noises or buzzing in the ears

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2014 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.